# SDR HALA2016073000311

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 23,225 hours, 3,607 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR LAV FAULT.  PERFORMED BITE TEST OF CIDS 1 & 2. FAULT CLEARED PER AMM 23-35-00.  OK FOR SERVICE.
